Zur Theorie der Zöpfe.

G. Burde

Mathematische Annalen (1963)

  • Volume: 151, page 101-107
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Burde, G.. "Zur Theorie der Zöpfe.." Mathematische Annalen 151 (1963): 101-107. <http://eudml.org/doc/161071>.

author = {Burde, G.},
journal = {Mathematische Annalen},
keywords = {topology},
pages = {101-107},
title = {Zur Theorie der Zöpfe.},
url = {http://eudml.org/doc/161071},
volume = {151},
year = {1963},

AU - Burde, G.
TI - Zur Theorie der Zöpfe.
JO - Mathematische Annalen
PY - 1963
VL - 151
SP - 101
EP - 107
KW - topology
UR - http://eudml.org/doc/161071
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.